# SDR UPS09554333

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 NR1 T/R INBD T/R AFT LWR CORNER FITTING IS WORN AND CHAFED.  REMOVED AND REPLACED FITTING IAW EM  70-42-28-300-005.
